# SDR DALA2025120308830

- Difficulty date: November 28, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,403 hours, 17,487 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER ENTR7 DOOR EICAS ILLUMINATED, JUST PRIOR TO V1 AND EXTINGUISHED JUST AFTER TAKE OFF,   C/W DOOR WARNING TEST IAW AMM 52-71 TEST PASS NO 30DAY HIST. A/C OK TO CON IN SVC AT THIS TIME. (7788314)
